• Title of article

    A note on two-stage and sequential fixed-width intervals for the parameter in the uniform density

  • Author/Authors

    Z. Govindarajulu، نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی سال 1997
  • Pages
    10
  • From page
    179
  • To page
    188
  • Keywords
    Uniform density parameter , Fixed-width interval estimation , Two-stage and sequential procedures
  • Journal title
    Statistics and Probability Letters
  • Serial Year
    1997
  • Journal title
    Statistics and Probability Letters
  • Record number

    138788